# SDR QXEA200701637

- Difficulty date: October 30, 2007
- Submitted: November 1, 2007
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 16,650 hours, 16,970 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 011749500
- Part serial: C99520647
- Condition: Failed
- Location: Nr 1
- Part time: 16,650 hours, 16,970 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEG - ON FLIGHT 2439, RECEIVED AVI FAN CAUTION MESSAGE.  RETURNED AIRCRAFT TO FIELD.  MAINTENANCE REMOVED AND REPLACED COOLING FAN NR 1.  OPERATION CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
